# SDR UIEA2025092601246

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 99,270 hours, 25,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER FELL OFF L1 DOOR.  INSTALLED EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-03. NO FURTHER DEFECTS NOTED.
